Topic of the discussion
Posted on 5/25/20 10:59 PM
Who's on Biktarvy? How does it make you feel?
Anyone on depression meds?
How you all doing?
Beginning of the discussion - 5/26/20Biktarvy - Side effects? Opinions? Experiences? https://www.carenity.us/forum/hivaids/your-opinion-on-hivaids-treatments/biktarvy-1961
Posted on 5/26/20 5:55 PM
@downinthedumps Hello downinthedumps, thank you for starting this discussion! Are you thinking about trying Biktarvy? Let me tag some members who may not have seen this yet and who may be able to share their experiences with it.
Hello members, I hope you're doing well! Have any of you been on Biktarvy? Did you have any particular side effects? Feel free to share here!
@randy362 @tuisusw0 @Stephanie91 @chepkenay @Adamarap @evetsf @husseinsk @Stevens001 @gabrielle28 @Belto64 @richard48912 @fairy_ @PeerJanice @gymloner1 @deekmichelle @Marq93 @hyato2002 @amalston02
Posted on 5/26/20 5:59 PM
I have been taking this for a while now. I find it very good... I like it much better then the others I have taken...
Posted on 5/26/20 9:46 PM
@Belto64. I have zero energy.
Posted on 5/26/20 10:52 PM
@Courtney_J Not using and only know of side-effects that are advertised.
Posted on 5/27/20 1:16 AM
@downinthedumps , what are your #s like? How long have you been taking Biktarvy?
I've never taken Biktarvy, but many of my clients are on it. As far as side effects, most don't experience any, but some will get the typical nausea or diarhhea, which will usually pass after a couple of weeks. Some have stated upset stomach, and find it better when they eat when they take it. One client stated he had severe headaches and rash after one pill, and stopped taking it before consulting with Dr, going back to previous regimen. Dr did not feel it was due to Biktarvy as it contains same meds client was on before. There have been a couple of my clients whose side effects were worthy of discontinuing Biktarvy. Just remember, every one reacts differently, and always consult your Dr before discontinuing any meds, even if you are experiencing side effects. Thanks @Courtney_J
Posted on 5/27/20 1:35 AM
I have not noticed any tiredness.
I have no side effects at all.
Posted on 5/27/20 2:57 PM
Yes I take it. Dont have much energy. But to be honest I'm grateful anyways.
Posted on 5/29/20 4:59 PM
Just keep taking your meds....
Posted on 5/31/20 1:54 AM
@Belto64 I dont need talked to like I'm 3. I'm asking for advice. If you have none, keep it to yourself. Jesus!